Common "Increased Uric Acid" queries answered by top doctors | iCliniq

Increased Uric Acid

An increase in the levels of uric acid is known as hyperuricemia. Uric acid is a waste product produced by the digested foods containing purines. The accumulation of excess uric acid results in gout, an increased accumulation of urate crystals in the body is seen. The urine and blood become more acidic. Hypothyroidism, kidney diseases, and diabetes are some diseases that cause high uric acid levels in the body.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What causes severe kidney pain and frequent urination?

Query: Hi doctor, I am a stone former since my 30s, and I was able to pass stones just by medicines. They are uric acid stones. I have a regular ultrasound and is updated with my kidney's health. I also was treated with shockwave for stones for five consecutive occasions. My last was two years ago. I felt...  Read Full »


Dr. Manzoor Ahmad Parry

Answer: Hello, Welcome to icliniq.com. I read your query based on your reports (attachment removed to protect patient identity); it seems your problems are due to enlarged prostate. I would advise routine urine examination and urine culture and sensitivity. In the meanwhile, you can also do uroflowmetry. ...  Read Full »

I have high uric acid levels. How to lower them?

Query: Hi doctor,I am suffering from gout - podagra for the past 16 years. I cannot maintain a constant diet because every local doctor prescribes differently. Have many wens around the body. My uric acid level is higher than normal (800). I am taking medicines named Colchicine and Diclofenac. For the last...  Read Full »


Dr. Kusumakar Srivastava

Answer: Hi, Welcome to icliniq.com. First of all do not worry and send all the scanned pictures of investigations done so far and a fresh KFT (kidney function test) report, BP (blood pressure), complete sugar profile, x-ray picture of the joints, and the list of complete drugs used so far. Start tablet ...  Read Full »

Why does leg pain occur when I stop vitamin D3 supplements?

Query: Hello doctor, It all started with leg pain some two years ago. At that time my vitamin D3 level was only 8. Then, I took Uprise-D3 60000 weekly dose for two months. I was cured and fine. But after six months, the problem started again. I did my blood tests again and it was 30. I started taking vitam...  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com. It appears that you have myalgia. I suggest that you take; 1.Tablet vitamin D 5000 IU (International Units) once daily. 2. Tablet A to Z (Copper, Manganese, Selenium, Zinc, Folic acid, Methylcobalamin, Vitamin A, Vitamin B1, Vitamin B2, Vitamin B3, Vitamin B5, Vitam...  Read Full »

I have on and off pain in feet and wrists. Is that due to high uric acid or nerve disorder?

Query: Hi doctor, I have pain in my feet and wrist sometimes, and I take painkillers. It goes and comes back again after a few months or weeks. It is not due to external injury. I got a blood test, and my uric acid was high at 10 mg/dL. Now, I take Feburic 40 mg for some time. Today again, I had a pain on...  Read Full »


Dr. Hafiz Muhammad Hassan Shoukat

Answer: Hi, Welcome to icliniq.com. I have gone through the attachment (attachment removed to protect patient identity). As the uric acid is high at 10 mg/dL, it is likely a cause of arthritis. Febuxostat that you are using now should be used every day even when you are not having pain. This medication is...  Read Full »

I have pain in my left and right leg. Why?

Query: Hi doctor, I am a 67-year-old male, and for the last two weeks, I have been suffering from heavy pain in my right leg for the last one month. I suffered from extreme left leg foot swelling, and my uric acid level was high. Accordingly, the doctor has done treatment, and now my left leg has little pa...  Read Full »


Dr. Kanani Darshan Jayantilal

Answer: Hello, Welcome to icliniq.com. I understand your concern. I am sorry you are experiencing pain in your right leg. It is good that your uric acid levels have decreased after making dietary changes and receiving treatment for the left leg swelling. Regarding shifting pain from the left to the right...  Read Full »

How to get rid of gastroenterological problems faced for a long duration?

Query: Hello doctor, I am 23 years old. I am having the following symptoms: 1) Sweet taste from the past two days. 2) Always feel constipated. 3) Feel tired most of the time. 4) Hard to sleep. I have a history of gastroenterological problems. Sometimes my uric acid becomes high. I also get jaundice s...  Read Full »


Dr. Sugreev Singh

Answer: Hi, Welcome to icliniq.com. Actually, in such cases, an endoscopic examination is required. If you are frequently facing gastrointestinal symptoms, endoscopy will help rule out any disease associated with GI (gastrointestinal) tract. I would suggest you take a high-fiber diet for constipation and ...  Read Full »

I have high uric acid levels and consistent pain in my right hand. Can they be related?

Query: Hi doctor, I have had high uric acid for a very long time. I often get pain in my feet and it continues for about a week. This time I have consistent pain in my right hand. I got an MRI done, which revealed synovitis. My Rh factor and anti-CCP (cyclic citrullinated peptide antibodies) are normal. Pl...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hi, Welcome to icliniq.com. I can understand your concern. The condition you have is arthritis. Can you tell me if there is any other joint involved? In rheumatoid arthritis, multiple joints are affected and the tests can be negative sometimes. Whereas, in gout, only a single joint is affected. Tha...  Read Full »

Can I take Mobizox for foot pain?

Query: Hello doctor,My brother, who is 36 years old, has a lot of pain in the ball of his right foot. It is like a sharp pain both on the foot as well as in the toes. He is overweight with 98 kg and he is of height 5 feet 7 inches. He is taking NAC 75 painkillers. But, the pain comes back once he stops eat...  Read Full »


Dr. Sumit Chawla

Answer: Hello, Welcome to icliniq.com. Gout is a condition with elevated uric acid levels. It commonly affects great toerather than ball of foot. Is your brother's great toe swollen along with the pain in the ball of the toe? How long he has been suffering from the pain? Since when he is aware of his uric...  Read Full »

I have muscle contraction and pain in right leg. Kindly help

Query: Hi doctor, I have been feeling some muscle contraction and pain in my right leg (knee to foot portion) for more than a month. I used to do yoga before this issue, but now I have stopped yoga, and I do a morning walk for 45 minutes. When I am in a resting position like sitting or sleeping, I do not h...  Read Full »


Dr. Basuki Nath Bhagat

Answer: Hello, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. The pain in the leg, mainly in calf muscles, can be due to the undue stretching of muscle while practicing yoga exercises. It could be a muscle strain. Consistent pain below the right great toe can be due to uric ...  Read Full »

Does continuous masturbation cause bumps on the penis?

Query: Hi doctor, I have attached the image. Please check the image of my private area and give me a suggestion.  Read Full »


Dr. Raveendran S R

Answer: Hello, Welcome to icliniq.com. I checked your picture (attachment removed to protect the patient's identity), and it does not look like an ulcer or fungal infection. It can be bacterial infection or friction rash due to continuous masturbation. You can apply T-bact ointment (Mupirocin) twice a...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.